Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Discontinuous Legendre Wavelet Galerkin Method for One-Dimensional Advection-Diffusion Equation"
written by Xiaoyang Zheng, Zhengyuan Wei,
published by Applied Mathematics, Vol.6 No.9, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top